Approximation by complex genuine hybrid operators


Gupta V., SOYBAŞ D.

APPLIED MATHEMATICS AND COMPUTATION, vol.244, pp.526-532, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 244
  • Publication Date: 2014
  • Doi Number: 10.1016/j.amc.2014.07.025
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.526-532
  • Keywords: Genuine Szasz-Mirakjan operators, Complex hybrid operator, Upper bound, Voronovskaja type asymptotic formula, Exact order
  • Erciyes University Affiliated: Yes

Abstract

In the recent years several complex operators of summation-integral type have been

proposed and their approximation properties have been discussed. The operators which

have Baskakov or Szász basis functions have very complicated analysis. In the present article,

we propose a complex hybrid operator, the special case of which provides the genuine

Baskakov–Szász operators. Here we establish an upper estimate, Voronovskaja type

asymptotic formula and exact order of approximation.